Washington, 2011High Wind in Washington, November 2, 2011
November 2, 2011 · NWS PDT · 1 event in 1 county or zone
A strong south-north pressure gradient produced damaging winds. Power lines, trees, and tree branches were knocked down in Walla Walla and near Dayton.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong south-north pressure gradient produced damaging winds. Power lines, trees, and tree branches were knocked down in Walla Walla and near Dayton.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Nov 2, 3:02 PM PST, 3 hours 28 minutes earlier.
Area forecast discussion, Nov 2, 3:02 PM PST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
402 PM PDT WED NOV 2 2011
UPDATED FOR AVIATION DISCUSSION
.SHORT TERM...TONIGHT THROUGH FRIDAY. AN INTENSE STORM SYSTEM WAS
APPROACHING THE AREA THAT WAS TIGHTENING PRESSURE GRADIENTS AND
PRODUCING WINDY SOUTH WINDS OVER THE GRANDE RONDE VALLEY WHERE A
BLOWING DUST ADVISORY IS IN EFFECT THROUGH TONIGHT. ALSO A WIND
ADVISORY IS IN EFFECT FOR THE FOOTHILLS OF THE BLUE MOUNTAINS AS
WELL.
THE STORM SYSTEM WILL BRING CLOUDS AND SHOWERS TO THE AREA FROM WEST
TO EAST TONIGHT. THE SHOWERS ARE EXPECTED TO BEGIN ALONG THE EAST
SLOPES OF THE OREGON AND WASHINGTON CASCADES LATER TONIGHT AND
SPREAD INTO THE BASIN THURSDAY. BY THURSDAY NIGHT SNOW SHOWERS WILL
DEVELOP IN THE BLUE AND WALLOWA MOUNTAINS WHERE SEVERAL INCHES OF
SNOW COULD BE EXPECTED BY FRIDAY MORNING. ALSO AND ALONG THE EAST
SLOPES OF THE WA/OR CASCADES AND PORTIONS OF CENTRAL OREGON SOME
SNOW ACCUMULATION IS ALSO LIKELY WHICH COULD INCLUDE SUCH LOCATIONS
IN AND AROUND EASTON WA AND SUNRIVER OR. IN ADDITION SNOW LEVELS
COULD DIP LOW ENOUGH TO PRODUCE A MIXTURE OF RAIN AND SNOW OVER THE
FOOTHILLS OF THE BLUE MOUNTAINS FRIDAY MORNING.
AS THE STORM SYSTEM DRIFTS ON FRIDAY...THE SHOWERS SHOULD MOVE EAST
WITH DRIER CONDITIONS EXPECTED FOR THE BASIN. HOWEVER LINGERING
SHOWERS SHOULD PERSIST IN THE AREA MOUNTAINS AS AFTERNOON HIGH
TEMPERATURES REMAIN BELOW NORMAL.
.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...FRIDAY EVENING SHOULD
BE FAIRLY DRY AS THURSDAYS STORM SYSTEM EXITS THE AREA. THERE WILL
NOT BE MUCH OF A TRANSITION PERIOD BEFORE THE NEXT SYSTEM ENTERS THE
AREA ON SATURDAY. SNOW LEVELS WILL STILL BE AROUND 3000FT SATURDAY
WITH PRECIPITATION LIKELY ALONG THE EAST SLOPES OF THE CASCADES. THE
MOUNTAINS OF NORTHEAST OREGON WILL ALSO HAVE A CHANCE FOR SNOW AS
WELL SATURDAY WITH A CHANCE OF RAIN ELSEWHERE BELOW 3000FT.
NORTHWEST FLOW MAY ALLOW FOR A BRIEF BREAK IN PRECIPITATION ACROSS
THE LOWER ELEVATIONS SUNDAY NIGHT AND MONDAY...BUT EXPECT A CHANCE
OF RAIN/SNOW TO CONTINUE THROUGH THE EXTENDED FOR THE MOUNTAIN
AREAS. ANOTHER MOIST SYSTEM LOOKS AFFECT THE AREA BY TUESDAY
MORNING...BRINGING A CHANCE TO LIKELY SHOWERS FOR THE ENTIRE
FORECAST AREA. HOWEVER...SOUTHWEST FLOW AHEAD OF THIS APPROACHING
SYSTEM MAY RAISE SNOW LEVELS TO AROUND 5000FT...BUT MODELS ARE STILL
UNCERTAIN AS TO HOW TO HANDLE THIS SYSTEM AND IF THE SNOW LEVELS
WILL BE THAT HIGH. TEMPERATURES LOOK TO BE BELOW NORMAL AND
PRECIPITATION LOOKS TO BE ABOVE NORMAL FOR THE EXTENDED. WEBER
&&
.AVIATION...18Z TAFS...SKIES WILL BE MOSTLY CLEAR THIS AFTERNOON AND
INCREASING IN COVERAGE LATER THIS EVENING AS THE NEXT SYSTEM
APPROACHES TONIGHT. WINDS WILL STILL REMAIN BREEZY AT
KRDM...KBND...AND KPDT THIS EVENING. THE COLD FRONT WILL SPREAD RAIN
AND SNOW INTO THE FORECAST AREA LATE TONIGHT INTO THURSDAY MORNING.
THERE MAY BE A RAIN SNOW MIX AT KBDN AND KRDM THURSDAY MORNING. MVFR
AND POSSIBLY IFR CONDITIONS COULD OCCUR THURSDAY MORNING AT KBDN AND
KRDM DUE TO PRECIPITATION LOWERING VISIBILITIES AND LOWERED CIGS.
WEBER
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 33 43 30 44 / 20 50 50 20
ALW 33 44 34 44 / 20 50 50 20
PSC 31 49 29 47 / 30 50 20 10
YKM 26 45 26 49 / 40 40 20 10
HRI 29 47 28 46 / 30 40 30 10
ELN 25 45 23 48 / 50 40 20 10
RDM 27 45 20 42 / 40 70 30 20
LGD 29 41 29 40 / 10 60 60 30
GCD 25 40 31 37 / 10 60 70 20
DLS 32 48 34 49 / 80 60 30 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY UNTIL 11 PM PDT THIS EVENING ORZ507-508.
BLOWING DUST ADVISORY UNTIL 2 AM PDT THURSDAY ORZ049.
WIND ADVISORY UNTIL 2 AM PDT THURSDAY ORZ050.
WA...NONE.
&&
THREAT INDEX
THURSDAY : YELLOW
FRIDAY : GREEN
SATURDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/89/89Hazardous weather outlook, Nov 2, 1:46 PM PST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
246 PM PDT WED NOV 2 2011
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
031430-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
246 PM PDT WED NOV 2 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
BLOWING DUST
GRANDE RONDE VALLEY
STRONG WIND
WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF
OREGON, NORTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE
SOUTHERN BLUE MOUNTAINS OF OREGON
AN INTENSE STORM SYSTEM WILL CONTINUE TO TIGHTEN PRESSURE
GRADIENTS RESULTING IN WINDY SOUTH WINDS TODAY AND TONIGHT ACROSS
PORTIONS OF EASTERN OREGON. A WIND ADVISORY IS IN EFFECT FOR THE
FOOTHILLS OF THE BLUE MOUNTAINS AND WALLOWA COUNTY. ALSO A BLOWING
DUST ADVISORY IS IN EFFECT FOR THE GRANDE RONDE VALLEY INTO
TONIGHT. PLEASE REFER TO THE LATEST PDXNPWPDT FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SNOW THURSDAY
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
KITTITAS VALLEY, YAKIMA VALLEY, FOOTHILLS OF THE BLUE
MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF THE OREGON
CASCADES, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF
THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS
OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE
SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
DAY HIGHLANDS
SNOW SATURDAY
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
KITTITAS VALLEY, YAKIMA VALLEY, FOOTHILLS OF THE BLUE
MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF THE OREGON
CASCADES, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF
THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS
OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE
SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
DAY HIGHLANDS
A STRONG COLD FRONT WILL SWEEP ACROSS WASHINGTON AND OREGON
THURSDAY. RAIN AND SNOW SHOWERS WILL MOVE ACROSS EASTERN WASHINGTON
AND OREGON. SNOW LEVELS WILL LOWER TO NEAR 2000-3000 FEET
THURSDAY...AND DROP TO 1500-2500 THURSDAY NIGHT. 1-4 INCHES OF SNOW
ARE EXPECTED OVER THE MOUNTAINS BY FRIDAY MORNING
ANOTHER COLD FRONT WILL RAIN AND SNOW WILL MOVE THROUGH SATURDAY. A
CHANCE OF RAIN AND MOUNTAIN SNOW WILL CONTINUE FOR THE REST OF THE
WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.In the hours before
Special weather statement, Nov 2, 1:07 PM PST, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
207 PM PDT WED NOV 2 2011
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
031200-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...COVE...ELGIN...LA GRANDE...UNION...
ENTERPRISE...JOSEPH...WALLOWA...MEACHAM...TOLLGATE...LONG CREEK...
NORTH POWDER...UKIAH...DAYVILLE...JOHN DAY...MITCHELL...
MONUMENT...SPRAY...BROTHERS...PAULINA...PRAIRIE CITY...SENECA...
ATHENA...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...
BEND...CAMP SHERMAN...LA PINE...SISTERS...SUNRIVER...
WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE...
TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...SKI BLUEWOOD RESORT...APPLETON...
CLE ELUM...CLIFFDELL...EASTON...ROSLYN...TROUT LAKE...BICKLETON...
GOLDENDALE
207 PM PDT WED NOV 2 2011
...A STORM SYSTEM WILL BRING A WINTERY MIX OF RAIN AND SNOW TO
PORTIONS OF THE AREA AND ESPECIALLY IN THE MOUNTAINS THURSDAY AND
FRIDAY...
.A VIGOROUS STORM SYSTEM WILL APPROACH OREGON AND WASHINGTON
THURSDAY AND BRING CLOUDS AND SHOWERS TO THE AREA INTO FRIDAY.
COLDER TEMPERATURES WILL FILTER INTO THE REGION AND LOWER SNOW
LEVELS THURSDAY NIGHT.
RAIN SHOWERS WILL CHANGE OVER TO SNOW SHOWERS THURSDAY NIGHT WITH
SOME SNOW ACCUMULATION LIKELY ACROSS THE BLUE AND WALLOWA
MOUNTAINS...AND ALONG THE EAST SLOPES OF THE WASHINGTON AND OREGON
CASCADES ABOVE 3000 FEET. ALSO AND ALONG THE FOOTHILLS OF THE BLUE
MOUNTAINS COULD SEE MIXED PRECIPITATION EARLY FRIDAY MORNING.
THOSE PLANNING TO TRAVEL ACROSS EASTERN WASHINGTON AND EASTERN
OREGON THURSDAY AND FRIDAY SHOULD BE PREPARED FOR WINTER DRIVING
CONDITIONS.
VP
Local storm report, Nov 2, 1:36 PM PST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
236 PM PDT WED NOV 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM DUST STORM SE IMBLER 45.46N 117.96W
11/02/2011 UNION OR TRAINED SPOTTER
BLOWING DUST IN THE CENTER OF THE GRANDE RONDE VALLEY IS
REDUCING VISIBILITY ALONG AND TO THE WEST OF HIGHWAY 82
BETWEEN ISLAND CITY AND IMBLER. THE DUST HAS REACHED A
POINT DUE WEST OF SUMMERVILLE. VISIBILITY IS DOWN TO 1/4
MILE ALONG COUNTY ROAD 25...KNOWN LOCALLY AS SAND RIDGE
ROAD...WHICH IS JUST WEST OF HIGHWAY 82.
0200 PM NON-TSTM WND GST SE IMBLER 45.46N 117.96W
11/02/2011 M45.00 MPH UNION OR TRAINED SPOTTER
HOME WEATHER STATION ANEMOMETER MEASURED A WIND GUST OF
45 MPH.
&&
POLANLocal storm report, Nov 2, 1:58 PM PST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PENDLETON OR
258 PM PDT WED NOV 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM NON-TSTM WND GST 4 SE LA GRANDE 45.28N 118.03W
11/02/2011 M60.00 MPH UNION OR OTHER FEDERAL
AWOS AT LA GRANDE AIRPORT MEASURED A WIND GUST OF 60 MPH
AND A VISIBILITY OF 2 SM DUE TO BLOWING DUST.
0115 PM NON-TSTM WND GST 4 SE LA GRANDE 45.28N 118.03W
11/02/2011 M53.00 MPH UNION OR OTHER FEDERAL
AWOS AT LA GRANDE AIRPORT MEASURED A WIND GUST OF 53 MPH
AND A VISIBILITY OF 1 AND 3/4 SM DUE TO BLOWING DUST.
0135 PM DUST STORM SE IMBLER 45.46N 117.96W
11/02/2011 UNION OR TRAINED SPOTTER
BLOWING DUST IN THE CENTER OF THE GRANDE RONDE VALLEY IS
REDUCING VISIBILITY ALONG AND TO THE WEST OF HIGHWAY 82
BETWEEN ISLAND CITY AND IMBLER. THE DUST HAS REACHED A
POINT DUE WEST OF SUMMERVILLE. VISIBILITY IS DOWN TO 1/4
MILE ALONG COUNTY ROAD 25...KNOWN LOCALLY AS SAND RIDGE
ROAD...WHICH IS JUST WEST OF HIGHWAY 82.
0200 PM NON-TSTM WND GST SE IMBLER 45.46N 117.96W
11/02/2011 M45.00 MPH UNION OR TRAINED SPOTTER
HOME WEATHER STATION ANEMOMETER MEASURED A WIND GUST OF
45 MPH.
&&
POLANLocal storm report, Nov 2, 2:02 PM PST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PENDLETON OR
302 PM PDT WED NOV 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM NON-TSTM WND GST 4 SE LA GRANDE 45.28N 118.03W
11/02/2011 M60.00 MPH UNION OR OTHER FEDERAL
AWOS AT LA GRANDE AIRPORT MEASURED A WIND GUST OF 60 MPH
AND A VISIBILITY OF 2 SM DUE TO BLOWING DUST.
0115 PM NON-TSTM WND GST 4 SE LA GRANDE 45.28N 118.03W
11/02/2011 M53.00 MPH UNION OR OTHER FEDERAL
AWOS AT LA GRANDE AIRPORT MEASURED A WIND GUST OF 53 MPH
AND A VISIBILITY OF 1 AND 3/4 SM DUE TO BLOWING DUST.
&&
POLANLocal storm report, Nov 2, 2:56 PM PST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
356 PM PDT WED NOV 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM NON-TSTM WND GST ESE UNION 45.21N 117.86W
11/02/2011 M58.00 MPH UNION OR TRAINED SPOTTER
GUSTS TO 58 MPH BREAKING 4 TO 6 INCH TREE BRANCHES.
&&
JSOLOMONLocal storm report, Nov 2, 6:29 PM PST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
729 PM PDT WED NOV 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM NON-TSTM WND GST 7 SSE LA GRANDE 45.23N 118.01W
11/02/2011 M64.00 MPH UNION OR DEPT OF HIGHWAYS
ODOT WEATHER SENSOR ON INTERSTATE 84 IN LADD CANYON
REPORTED A WIND GUST OF 64 MPH. IT HAS REPORTED SUSTAINED
WINDS OF AT LEAST 35 MPH AND GUSTS OF AT LEAST 50 MPH FOR
THE LAST TWO HOURS.
&&
GPHigh Wind, Blue Mountain Foothills
- When
- November 2, 6:30 PM PST to 11:00 PM PST
- Where
- Blue Mountain Foothills forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 46.264, -118.193 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind and Strong Wind in California, November 2 to 4, 2011$4,000 · 61 kt wind · 4 events
- Blizzard and Winter Storm in Alaska, November 2 to 4, 20114 events
- High Wind in Texas, November 2, 20113 events
- High Wind in Oregon, November 2, 2011$1,000 · 56 kt wind · 2 events
- Heavy Snow in Washington, November 2 to 3, 20112 events
- Marine Strong Wind in Lake Michigan, November 2 to 3, 2011$200 · 2 events
- Frost and Freeze in Oregon, November 2, 20111 event
- High Wind in New Mexico, November 2, 201150 kt wind · 1 event
- High Wind in Montana, November 2, 20111 event
- High Wind in Texas, November 2, 201150 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 346367.